MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBE
Model Number 67P050
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not received for investigation.The customer reported issue could not be confirmed due to no receipt of photos of actual sample for investigation.Additionally, the lot number of the reported device was not provided therefore no device history review (dhr) could be performed.Manufacturing controls are in place to help prevent occurrence of the reported issue.No root cause could be determined since no product and/or photos were received to investigate the reported issue.If the product is returned at a later, a summary of the investigation results will be provided in a supplemental report.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the cuff is inflating asymmetrically during pre-check.No patient involvement.

Brand Name
BIVONA
Common Device Name
FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15426901
Report Number3012307300-2022-19233
Device Sequence Number17325683
Product Code JOH
UDI-Device Identifier15021312006292
UDI-Public15021312006292
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67P050
Device Catalogue Number67P050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown